# SDR A6WA201441094

- Difficulty date: January 22, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUSELAGE 3 INCH GOUGE DAMAGE AT FS 409.00 + 16 & WL 73.50.  CUT OUT DAMAGE, FABRICATED & REPAIRED DOUBLER & FILLER, NDT CUT OUT, APPLIED CORROSION PREVENTION TREATMENT, PRIMER SURFACE TREATMENT, FAY & FILLET SEALED, INSTALLED REPAIR DOUBLER, FILLER & RESTORED TOP COAT.
